MAUDE Adverse Event Report: CARDINAL HEALTH ENTFLX 12FR 43IN W STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTFLX 12FR 43IN W STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the feeding tube insertion proceeded on (b)(6) at 8:00 am and additional segregation at the end of the feeding tube was found during the regular x-ray examination on (b)(6) at 6:30 am.After notifying the medical department, the feeding tube was removed to confirm the actual separation.Per customer, it will be removed with an endoscope later.Additional information was received and stated that the weighted tip was detached.Per customer, the hospital has delivered the current situation to the patient and patient caregivers without proceeding further medical intervention/procedure to remove the end of the feeding tube.Through x-ray diagnosis, it was confirmed that one tungsten is in the stomach and three in the small intestine.The patient was fasting until (b)(6) 2023 and will eat from (b)(6) 2023, so the hospital will see if it can be removed with feces for now.The customer further stated that the patient has been moved from the intensive care unit to the general ward on (b)(6) 2023, and no serious problems have been reported due to the feeding tube.Further additional information is not available due to patient privacy protection from the hospital.
 
Additional Manufacturer Narrative
Section h6 type of investigation should also include 4112 analysis of data provided by user/third party, as the customer has provided 5 pictures and upon picture analysis, the reported issue is confirmed.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The product was manufactured on 14-feb-2022.One sample was received for analysis.The sample was visually evaluated, and the reported issue is confirmed.A corrective and preventative action (capa) has been opened to further investigate this issue.
 
Event or Problem Description
The customer reported that the feeding tube insertion proceeded on (b)(6) at 8:00 am and additional segregation at the end of the feeding tube was found during the regular x-ray examination on (b)(6) at 6:30 am.After notifying the medical department, the feeding tube was removed to confirm the actual separation.Per customer, it will be removed with an endoscope later.Additional information was received and stated that the weighted tip was detached.Per customer, the hospital has delivered the current situation to the patient and patient caregivers without proceeding further medical intervention/procedure to remove the end of the feeding tube.Through x-ray diagnosis, it was confirmed that one tungsten is in the stomach and three in the small intestine.The patient was fasting until (b)(6) 2023 and will eat from (b)(6) 2023, so the hospital will see if it can be removed with feces for now.The customer further stated that the patient has been moved from the intensive care unit to the general ward on (b)(6) 2023, and no serious problems have been reported due to the feeding tube.Further additional information is not available due to patient privacy protection from the hospital.Additional information was provided by the customer and stated that the patient died since then.Therefore, there was no action conducted to remove the end of the enteral feeding.The hospital has confirmed that it had nothing to do with the patient¿s death and the defective product.

Brand Name
ENTFLX 12FR 43IN W STYL YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16117705
Report Number9612030-2023-03511
Device Sequence Number12176037
Product Code KNT
UDI-Device Identifier10884521518919
UDI-Public10884521518919
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721252
Device Catalogue Number8884721252
Device Lot Number2204101164
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer01/03/2023
01/03/2023
01/03/2023
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date02/14/2023
03/30/2023
03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown